# SDR SWAA2021111844534

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737*
- Aircraft serial: 29853
- Aircraft time: 58,934 hours, 34,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW FLUORESCENTLIGHT INOP EXIT SIGN WORKS NORMALLY ; RH SIDE / [01] OK TO CONT PER MEL 33-2-03 SP1B AUTH 34746
